MathSciNet Relay Station
MathSciNet bibliographic data
MR871167 11R29
Diaz y Diaz, F. Petits discriminants des corps de nombres totalement imaginaires de degré $8$. (French) [Small discriminants of totally imaginary number fields of degree $8$] J. Number Theory 25 (1987), no. 1, 34–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement